# SDR SWAA2022032168800

- Difficulty date: February 4, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR RAIL RBL3. HAS VISIBLE TWIST BETWEEN BS767 AND BS787 / [01] SRM 53-00-53-1A-2 ALLOWABLE DAMAGE IS APPLICABLE FOR THIS AIRCRAFT.;[02] DAMAGE TO RAIL FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2.;[03] REMOVED DAMAGED PART OF RAIL IAW SRM 51-10-02.;[04] MATERIAL ID FOR CHANNEL FILLER: BAC1509-100146 7050-T76511 LOT 1459408-1 IAW SRM 53-00-53-2R-2; ALTERNATIVE 1; FIGURE 203/REPAIR 2; DETAIL A; TABLE 201.;[05] VERIFIED ACTION 1-4;[06] ACCOMPLISHED HFEC INSPECTION OF CUTOUT EDGES NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 TOOL# ATS2353;[07] LOCATED AND DRILLED NEW RAIL AND SPLICES BETWEEN BS 767 TO BS 807; RBL 3 ; IAW SRM 53-00-53-2R-2; ALTERNATIVE 3 ; FIGURE 203; APPLIED CHEMICAL CONVERSION ON NEW RAIL AND SPLICES IAW AMM 51-21-41-370-802; OK TO APPLY PRIMER;[08] FABRICATED SPLICE -6 FROM MATERIAL ID BAC1510-1355#7050T76511 ; LOT# 1460992-1;[09] FABRICATED SPLICE -6 FROM MATERIAL ID BAC1510-1355#7050T76511 ; LOT# 1460992-1; IAW SRM 53-00-53-2R-2; ALTERNATIVE 3 ; FIGURE 203; DRILLED SPLICE -2 P/N 7530199;[10] VERIFIED CORRECTIVE ACTION STEPS 7;8 AND 9.;[11] APPLIED PRIMER ON NEW RAIL AND SPLICES IAW AMM 51-21-72-370-804; OK TO INSTALL PARTS;[12] VERIFIED CORRECTIVE ACTION STEP 11. VERIFIED OK TO INSTALL.;[13] INSTALLED RAIL REPAIR PARTS BETWEEN BS 767 TO BS 807; RBL 3 ; IAW SRM 53-00-53-2R-2; ALTERNATIVE 3 ; FIGURE 203;[14] VERIFIED CORRECTIVE ACTION 13.
